# SDR CALA2025090808572

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A130110
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE BRACKETS FROM VAPOR BARRIER TO FACILITE COMPOSITE REPAIR BTW RBL10 AND RBL 30 FOUND, ANGLE CRACKED REQUIRE REPLACED.  REPLACED STIFFENER FROM VAPOR BARRIER IAW B737-800 DWG 111A1001.
